# SDR FDEA202309111571

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 66,342 hours, 25,470 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 653N000214
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON DRAG FITTINGS REMOVAL PER EA ORDER # F-5730-T0375772 REPAIR PERFORMED PER EA # F-5730-T0375772 EA TITLE WINGS-PLATES AND SKINS-RH WING   UPPER SKIN AT PYLON DRAG FITTINGS, CRACK AND CORROSION INDICATIONS IN HOLES   #3,4,8,9,12,13 AND 15. MAJOR REPAIR
